# SDR AALA20110619DFW01

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 63,115 hours, 32,507 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DFW - DURING TAXI, LAVATORY SMOKE ALARM BEGAN TO CHIME WITH STRONG ELECTRICAL ODOR IN VICINITY OF LEFT AFT LAVATORY.  NO BREAKERS TRIPPED AND ODOR DISAPPEARED.  REPLACED 31 AB OVERHEAD BALLAST THAT WAS BAD.  REPLACED AFT LEFT LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
